# SDR SWIA202162090

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL600*
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SEAT RAIL CORRODED AT LBL9 AND APPROX. FS985.00-FS1004.00     (C-CHECK RO 10/29/2021)    SEAT TRACK AT LBL 9 BETWEEN FS985-FS1004 LBL9 FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-51-49-101-001-A01. INSTALLED NEW SEAT TRACK REF CRJ 700 AMM 53-00-49-400-801-A03 TORQUE WRENCH TUC6230. CAL DUE DATE 31-MAR-22
